6 Publications

Mark all

[6]
2019 | Journal Article | IST-REx-ID: 6086 | OA
Singular analytic linear cocycles with negative infinite Lyapunov exponents
C. Sadel, D. Xu, Ergodic Theory and Dynamical Systems 39 (2019) 1082–1098.
View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2016 | Journal Article | IST-REx-ID: 1608 | OA View | DOI | Download Preprint (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1223 | OA
Localization for transversally periodic random potentials on binary trees
R. Froese, D. Lee, C. Sadel, W. Spitzer, G. Stolz, Journal of Spectral Theory 6 (2016) 557–600.
View | DOI | Download Preprint (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1257 | OA
A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes
C. Sadel, B. Virág, Communications in Mathematical Physics 343 (2016) 881–919.
View | Files available | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 1503 | OA
A Herman-Avila-Bochi formula for higher-dimensional pseudo-unitary and Hermitian-symplectic-cocycles
C. Sadel, Ergodic Theory and Dynamical Systems 35 (2015) 1582–1591.
View | DOI | Download Preprint (ext.)
 
[1]
2014 | Journal Article | IST-REx-ID: 1926 | OA
Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips
C. Sadel, Mathematical Physics, Analysis and Geometry 17 (2014) 409–440.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

6 Publications

Mark all

[6]
2019 | Journal Article | IST-REx-ID: 6086 | OA
Singular analytic linear cocycles with negative infinite Lyapunov exponents
C. Sadel, D. Xu, Ergodic Theory and Dynamical Systems 39 (2019) 1082–1098.
View | DOI | Download Preprint (ext.) | arXiv
 
[5]
2016 | Journal Article | IST-REx-ID: 1608 | OA View | DOI | Download Preprint (ext.)
 
[4]
2016 | Journal Article | IST-REx-ID: 1223 | OA
Localization for transversally periodic random potentials on binary trees
R. Froese, D. Lee, C. Sadel, W. Spitzer, G. Stolz, Journal of Spectral Theory 6 (2016) 557–600.
View | DOI | Download Preprint (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1257 | OA
A central limit theorem for products of random matrices and GOE statistics for the Anderson model on long boxes
C. Sadel, B. Virág, Communications in Mathematical Physics 343 (2016) 881–919.
View | Files available | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 1503 | OA
A Herman-Avila-Bochi formula for higher-dimensional pseudo-unitary and Hermitian-symplectic-cocycles
C. Sadel, Ergodic Theory and Dynamical Systems 35 (2015) 1582–1591.
View | DOI | Download Preprint (ext.)
 
[1]
2014 | Journal Article | IST-REx-ID: 1926 | OA
Absolutely continuous spectrum for random Schrödinger operators on the Fibonacci and similar Tree-strips
C. Sadel, Mathematical Physics, Analysis and Geometry 17 (2014) 409–440.
View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications